MathSciNet Relay Station
MathSciNet bibliographic data
MR1757729 16G60 (16D50)
Erdmann, K.; Kerner, O.; Skowroński, A. Self-injective algebras of wild tilted type. J. Pure Appl. Algebra 149 (2000), no. 2, 127–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement